Title

Protecting a graph with mobile guards

Document Type

Article

Publication Date

4-1-2016

Subject Area

ARRAY(0x563921a3f918)

Abstract

Mobile guards on the vertices of a graph are used to defend it against attacks on either its vertices or its edges. Various models for this problem have been proposed. In this survey we describe a number of these models when the attack sequence is infinitely long and the guards must induce some particular configuration before each attack, such as a dominating set or a vertex cover. Results from the literature concerning the number of guards needed to successfully defend a graph in each of these problems are surveyed.

Publication Title

Applicable Analysis and Discrete Mathematics

Volume

10

Issue

1

First Page

1

Last Page

29

Digital Object Identifier (DOI)

10.2298/AADM151109021K

ISSN

14528630

Share

COinS